# SDR VTZA990205

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY176004A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

IAD/BDL - FLT 7680 - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO FLAP ASYM AMBER LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
